# SDR HALA2019062100325

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 3,560 hours, 690 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL STARTED AT 4000FEET SMELL NOTICED THROUGHOUT AIRCRAFT STARTED TO DISSIPATE AT ABOUT 1000FT.   PERFORMED TSM 71-00-00-810-847A. FOR IDENTIFICATION OF FUME EVENT PERFORMED PACK BURNOUT AND NO ODOR NOTED. MOC NOTIFIED. A/C OK FOR SERVICE. INSPECTED FOR OIL LEVELS AND FOUND OK. CHECKED FOR CREW WARNING ALERTS . NO DEFECTS NOTED.
